I keep getting these spells I feel numbness in my whole body and I feel like I am going to faint, stopped 4 days ago and I am completely drained, please help me!!
You should be feeling a lot better soon within(1-2 days), if you do not improve, you should seek help from a physician. It is not typical to expereince heavy withdrawal symptops from zolpidem,especialy not lasting for over a week and of such severity that you need help to get through the day. There might be another independent condition taking place, not just the physical withdrawals.
- Zolpidem Information for Consumers
- Zolpidem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zolpidem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 4 answers
Posted 19 Mar 2012 • 1 answer
Posted 22 Jul 2012 • 2 answers
Posted 21 Dec 2013 • 2 answers
Posted 2 Apr 2015 • 3 answers